# SDR DALA109583257

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 35,439 hours, 15,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK, EMERGENCY EXIT LIGHT FAILED FAULT CHECK. MX REPLACED EPSU AND OPS CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
